# SDR 95FDEA01425

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6071
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP EXHIBITS CRACK EMANATING FROM HOLE ON BS 1090  FRAME, O/B SIDE UPPER OF STR 27L.  REPAIRED CRACKED FRAME AT BS 1090, O/B SIDE UPPER OF STR 27L PER FEDEX SRM 51-40-3 FIG 1.
